# SDR SWAA2021052765668

- Difficulty date: April 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS 847 AND BS 867 CEILING PANEL LBL 15 APPROX AFT CARGO COMPARTMENT / REPAIR WEB-INTERCOSTAL LOCATED BETWEEN BS 847 AND BS 867 CEILING PANEL LBL 15 APPROX AFT CARGO COMPARTMENT IAW SWA EA # 21-153-01307 REV IR AND AEROMAN EA # 53-0215-21 REV 0 PART #1
